On the problem of branching of solutions of a nonlinear analytic equation
Doklady Akademii Nauk, Tome 145 (1962) no. 3, pp. 531-533
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_145_3_a14,
author = {V. B. Melamed},
title = {On the problem of branching of solutions of a nonlinear analytic equation},
journal = {Doklady Akademii Nauk},
pages = {531--533},
year = {1962},
volume = {145},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_145_3_a14/}
}
V. B. Melamed. On the problem of branching of solutions of a nonlinear analytic equation. Doklady Akademii Nauk, Tome 145 (1962) no. 3, pp. 531-533. http://geodesic.mathdoc.fr/item/DAN_1962_145_3_a14/